The International University of Kagoshima Repository System

HOME    repository info    mypage        Japanese    library    university    Feedback

The International University of Kagoshima Repository >
Facuity of Economics >
Faculty of Economics-University bulletin >

Title :Borel-Cantelliの定理の別証明
Title alternative :Another proof of Borel-Cantelli's theorem
Authors :中嶋, 眞澄
Authors alternative :Nakajima, Masumi
Issue Date :28-Feb-2016
Abstract :In the previous paper [1] we proved the generalization of Borel-Cantelli's theorem but it does not include the original Borel-Cantelli's theorem. Therefore we prove here the original Borel-Cantelli's the orem by the same method as [1] used.
Type Local :紀要論文
ISSN :13460226
Publisher :鹿児島国際大学経済学部学会
Citation :鹿児島経済論集 Vol.56 no.1-4 p.11 -12
Appears in Collections:Faculty of Economics-University bulletin

Files in This Item:

File Description SizeFormat
13460226_v56_1-4_Nakajima_p.11.pdf123KbAdobe PDFView/Open